# SDR 07FDEA00637

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 11R (XORS 704), APPROX 12.5" LENGTH ON RIGHT WING TANK, DURING HFEC INSPECTION.   CRACK AT STRINGER END 11R (XORS 704) ON RIGHT HAND WING TANK TRIMMED OUT AND REPAIRED WITH SPLICES AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-  100.
